Remote Access Proceedings of the American Mathematical Society
Green Open Access

Proceedings of the American Mathematical Society

ISSN 1088-6826(online) ISSN 0002-9939(print)



Kähler metrics on fibered manifolds

Author: Paul C. Yang
Journal: Proc. Amer. Math. Soc. 63 (1977), 131-133
MSC: Primary 53C55; Secondary 32J15
MathSciNet review: 0436056
Full-text PDF Free Access

Abstract | References | Similar Articles | Additional Information

Abstract: A Bochner type integral identity is used to derive a nonfibration theorem for complex manifolds with negative holomorphic bisectional curvature. As an application, a classification of fibered compact Kähler surfaces with nonpositive bisectional curvature is given.

References [Enhancements On Off] (What's this?)

  • [1] S. I. Goldberg and S. Kobayashi, Holomorphic bisectional curvature, J. Differential Geometry 1 (1967), 225-233. MR 37 #3485. MR 0227901 (37:3485)
  • [2] S. Kobayashi and K. Nomizu, Foundations of differential geometry, Vol. II, Interscience, New York, 1969. MR 38 #6501. MR 0238225 (38:6501)
  • [3] K. Kodaira, On compact analytic surfaces, Analytic Functions, Princeton Univ. Press, Princeton, N. J., 1960, pp. 121-135. MR 25 #3939. MR 0140519 (25:3939)

Similar Articles

Retrieve articles in Proceedings of the American Mathematical Society with MSC: 53C55, 32J15

Retrieve articles in all journals with MSC: 53C55, 32J15

Additional Information

Article copyright: © Copyright 1977 American Mathematical Society

American Mathematical Society